# SDR UPS03841198

- Difficulty date: August 25, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3751193503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  AFT ACCY COMPT. FS 1660 FLOORBEAM END FITTING AT RBL 48 IS CRACKED.  HFEC IAW DC8 NDT SPM 06-10-01.001 NOTED TO BE CRACKED. RECEIVED, LOCATE D, AND DRILLED NEW FITTING IAW DC8 SRM 51-1-24.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8. INSTALLED IAW DC8 SRM 51-1-20D AND 51-3-0 REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D AND 51-3-0.
